# SDR 99ZZZX2710

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43TG
- Make and model: Cessna 414
- Aircraft serial: 4140397
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR OF AIRCRAFT PERFORMED ROUTINE INSPECTION.  FOUND FRONT SPAR OF THE HORIZONTAL STABILIZER CRACKED APPROXIMATELY 1 INCH OUTOARD OF EACH ATTACH POINT TO THE FUSELAGE.  SUBMITTER STATED CAUSE OF CRACKS IS UNKNOWN.
